# SDR SIMA201112601

- Difficulty date: May 4, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- Aircraft time: 22,297 hours, 19,716 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382610
- Part serial: 383
- Condition: Gouged
- Location: Aileron
- Component: Aileron, Emb
- Component part number: 14569000662
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE HAND AILERON DAMPER FITTING GOUGED OUT OF LIMITS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED DAMPER FITTING IAW EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
